# SDR FDEA202109222502

- Difficulty date: September 22, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Part number: AEA73301
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN STA 1480...RBL 72-96..FLOOR SUPPORT STRUCTURE FORMING CORROSION.. REMOVED AND REPLACED FLOOR SUPPORT REF DAC DWG AEA7330 AND SRM 51-31-01-OG.
